Alert archive / Wyoming / Flash Flood Warnings in 2017

Flash Flood Warning 3, NWS Riverton, WY

June 12, 2017Johnson County, Wyoming

NWS Riverton, WY issued this flash flood warning at Jun 12, 2017, 8:52 PM MDT for Johnson County, Wyoming. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2017, 8:52 PM MDT (02:52 UTC)
Expired
Jun 13, 2017, 12:45 AM MDT
In force
4 hr
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Flood severity
None

County Johnson County, WY

The radar

The Riverton/Lander radar (KRIW), 226 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 2.9 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2017-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2017-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
804 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
2386 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

904 
WGUS55 KRIW 130252
FFWRIW
WYC019-130645-
/O.NEW.KRIW.FF.W.0003.170613T0252Z-170613T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Riverton WY
852 PM MDT MON JUN 12 2017

The National Weather Service in Riverton has issued a

* Flash Flood Warning for...
  North central Johnson County in north central Wyoming...

* Until 1245 AM MDT

* At 850 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across Buffalo, and much of Johnson County. Up to one 
  inch of rain has already fallen. Flash flooding is expected to 
  begin shortly. There is another Flash Flood warning that cover 
  much of Johnson County through 1245 AM.

* Some locations that will experience flooding include...
  Buffalo area.

LAT...LON 4450 10610 4422 10691 4456 10697 4456 10609

$$

21
2 follow-up statements
118 
WGUS75 KRIW 130413
FFSRIW

Flash Flood Statement
National Weather Service Riverton WY
1013 PM MDT MON JUN 12 2017

WYC019-130645-
/O.CON.KRIW.FF.W.0003.000000T0000Z-170613T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnson-
1013 PM MDT MON JUN 12 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT FOR
NORTH CENTRAL JOHNSON COUNTY...

At 1008 PM MDT, Doppler radar showed thunderstorms with heavy 
rainfall has moved north into Sheridan County. One to One and a half 
inches of rain has fallen around Buffalo. This could lead to some 
flooding along the Clear, Piney and Rock Creeks, but more 
substantial flooding is occurring along Crazy Woman Creek between 
Interstate 25 and 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 4450 10610 4422 10691 4456 10697 4456 10609

$$

21
378 
WGUS75 KRIW 130637
FFSRIW

Flash Flood Statement
National Weather Service Riverton WY
1237 AM MDT TUE JUN 13 2017

WYC019-130646-
/O.EXP.KRIW.FF.W.0003.000000T0000Z-170613T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnson-
1237 AM MDT TUE JUN 13 2017

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL JOHNSON COUNTY WILL
EXPIRE AT 1245 AM MDT...

The heavy rain has ended. Flood waters have receded. Flooding is no 
longer expected to pose a threat. This includes the towm of 
Buffalo. Please continue to heed any remaining road closures.

LAT...LON 4450 10610 4422 10691 4456 10697 4456 10609

$$

Braun

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 4:56 PM MDT, 3 hours 56 minutes earlier.

Area forecast discussion, Jun 12, 4:56 PM MDT, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
456 PM MDT Mon Jun 12 2017

.SHORT TERM...(This evening through Tuesday)
Issued at 406 PM MDT Mon Jun 12 2017

Quite a hodge podge of weather taking place across our large
piece of real estate at the present time. Currently, a swath of
southerly divergent flow is fanning out toward the north across
the eastern half of our CWA ahead of the main culprit for all of our
current weather, the closed low, now appearing to be located at
the Oregon/Nevada/Idaho triple point. This divergent flow, coupled
with high capes and very negative lifted indices, have justified
a severe thunderstorm watch for our north and east zones. The most
unstable location now appears to be located over Natrona County
where lifted indices are down to -7 and capes of around 2500 J/KG
are located. Strong thunderstorms are fanning out toward the
north and northeast from Big Horn County, down through the Eastern
Big Horn Basin, and into Natrona County, as well as points north
and east from there. In the meantime, much drier air is punching
in from the south southwest behind these storms where a well
defined dry line exists. Dew points range from 57 in Casper to 41
in Riverton, 25 at Beaver Rim. This dry air will inhibit much in
the way of thunderstorm activity south and west of this boundary.
Currently our CWA has three very distinct airmasses over the area.
As previously mentioned, warm, moist and unstable in our north
and east zones. Then a warm and dry airmass across the southeast
quarter of the CWA just south of the dry line, and finally a cold
and increasingly moist airmass in western and central Sweetwater
County and into Western Wyoming within the bottom of the large
circulation circulating around the large aforementioned low
pressure center. The cold air is nosing in from the southwest
where Evanston, in the SLC CWA in Uinta County, experienced the
asct fropa with a temperature plunge to 33 degrees along with a
46 mph wind gust resulting in a 16 degree wind chill along with
heavy snowfall. Kemmerer also had snowfall. The high wind warning
in effect will let ride through 9 pm as this front plows on
through. The pressure gradient with this storm system should still
be tight enough around the southern portion of the circulation
that another high wind hilite may be needed for the Southern Wind
Corridor for Tuesday afternoon behind the fropa. But because there
is already a high wind warning in effect for most of these areas,
we felt we should hold off with hilites for additional wind after
the present high wind warning expires to avoid confusion with the
public. Cold air and moisture circulating around the back side of
the low as it travels across Yellowstone Park and up into Montana
will transition the ongoing convection in Northwest Wyoming to
more stratiform rain, and then to snowfall tonight along with
stratiform rain and snow moving east from Idaho, into the rest of
Western Wyoming, turning to all snow later tonight, and
continuing through Tuesday. In fact, a winter weather advisory was
just recently sent for the far west valid from midnight tonight
through 00z Wednesday except 18Z Tuesday for the western valleys.
Wrap around isentropic lift will enhance snowfall late tonight and
into Tuesday morning. We are looking at 1 to 3 inches of snowfall
for the lower elevations of the west by 18z Tuesday, but then
melting off Tuesday afternoon. We expect anywhere from 4 to 12
inches of snowfall above 7500 feet in the western mtns with isold
amounts of 14 inches possible in the tetons. Even though the
valleys will not see much snow, given the time of year, the number
of tourists around, and the sharp contrasts in temperatures, we
felt it was justified. The low pressure will begin to pull away
from the area by Tuesday evening.

.LONG TERM...(Tuesday night through Monday)
Issued at 406 PM MDT Mon Jun 12 2017

|By Tuesday evening, the upper level low pressure system will be
centered over SE MT moving northeastward into western ND.  Still
expecting rain and snow showers over the mountains of western and
central WY, but activity in the lower elevations of northern WY
should quickly diminish.  As the low lifts NEward, the colder air
also pulls north, and 700mb temps across the area Wednesday morning
will range from around -2C over YNP to +2-4C over central and
southern WY.  A weak ridge develops over ID behind the low, and
serves to continue moderate westerly flow over WY Wednesday with
some clouds over the northern 2/3 of the state.  Temperatures will
remain mild, but gradually warm each day.  More zonal flow then
moves over the area Thursday, bringing some mid level moisture to NW
WY for a slight chance of showers Thursday afternoon into the
evening.

The medium range models indicate a short wave trough in the PacNW
Thursday night in fairly zonal flow.  The ECMWF brings the moisture
further eastward in the fast flow, while the GFS holds off until
Friday morning.  With Friday a bit warmer, showers appear likely in
across the NW mountain, coupled with moderate westerly wind across
southern WY, and a weak back door front moving southward from MT
into north central WY.  All forecast guidance shows Friday night
with a sagging broad trough over the area, with a chance of showers
along the boundary from northern into central WY.  Northwest flow on
Saturday may allow for some showers with the weak boundary draped
from NE to SE across the state, as afternoon temps near Flaming
Gorge reach around 80, with 70 in Buffalo.  Sunday and Monday will
then see high pressure over the far SW US strengthen and push
northward bringing temperatures back into the upper 70s and 80s for
the lower elevations, with some showers across northern WY.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 406 PM MDT Mon Jun 12 2017

.AVIATION...00Z Issuance

As previously mentioned, the next 24 hours looks to be very busy
weather-wise across western and central WY.  First impact this
afternoon will be strong southerly wind across south central WY
moving northward into Upper Green River Basin and central WY as the
day progresses.  Second, thunderstorms are expected this afternoon
and evening over both northwest WY and north central WY.  The storms
over NW WY will combine with strong southerly wind to create strong
outflow gusts as well as small to moderate hail.  Several severe
thunderstorms are already moving through eastern ID.  North central
WY will see a potential for strong thunderstorms as well, combined
with a tornado threat due to low level veering and increased surface
moisture.  After 21-22Z, a westerly push will the shift the winds
starting in western WY at KBPI and move northeastward through the
area.  This westerly flow should transition the thunderstorms to
showers.  MVFR conditions in and around storms are highly likely.

After 06Z Tue, additional shower activity is expected to develop
over the west with snow levels dipping down to around 7000-7500
feet. Have indicated rain mixed with snow mainly at KJAC and
possibly at KPNA. Another westerly push is expected across the area
Tuesday between 12-18Z as the main cold front moves through the area
and enhances precipitation across western WY.  Expect conditions to
gradually improve then Wednesday evening as the low pressure system
lifts north.  Also expect higher elevations to be obscured after
03Z/Tue.

&&

.FIRE WEATHER...
Issued AT 406 PM MDT Mon Jun 12 2017

A boundary across the area will initiate strong thunderstorms
across northern and eastern zones through around 10 pm this
evening. Much drier air will punch in from the southwest for the
remainder of this afternoon in Central Wyoming, eventually
reaching northeast Wyoming later this evening. In the meantime,
much colder air and moisture will be continue to work its way into
Western Wyoming delivering accumulating snowfall to Western
Wyoming tonight and Tuesday. Expect very windy conditions in
Southern Wyoming through about 2100 this evening and again Tuesday
afternoon.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 9 PM MDT this evening for WYZ018-019-
025>030.

Winter Weather Advisory from midnight tonight to noon MDT
Tuesday for WYZ013-023-025.

Winter Weather Advisory from midnight tonight to 6 PM MDT
Tuesday for WYZ001-002-012-014-015-024.

&&

SHORT TERM...Lipson
LONG TERM...McDonald
AVIATION...McDonald
FIRE WEATHER...Lipson
Hazardous weather outlook, Jun 12, 3:57 PM MDT, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
357 PM MDT Mon Jun 12 2017

WYZ001>020-022>030-131100-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
357 PM MDT Mon Jun 12 2017

...Severe Thunderstorm Watch for Northern and Eastern Wyoming
through 10 pm this evening...

...Flood Warnings for the Green and Wind River Basins Continue
Through Mid-Week...

...High Wind Warning Until 9 PM This Evening for Southern
Wyoming...

...Winter Weather Advisory for Western Wyoming for late tonight
and Tuesday...

This Hazardous Weather Outlook is for Western and Central
Wyoming.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms will continue to develop this afternoon
and evening. Some storms will likely become severe this afternoon
and evening with large hail, damaging winds and even an isolated
tornado possible. The best chance of severe weather will be in
Natrona and Northern Wyoming.

High winds are likely across portions of Sweetwater, southeastern
Fremont Counties, Sublette, and Southern Lincoln Counties.

Snow will move into the higher elevations in Western Wyoming this
evening, eventually reaching the western valley floors by Tuesday
morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Tuesday...Heavy wet snowfall likely in the the northern and
western mountains, including Grand Teton and Yellowstone National
Parks. Snowfall, slick roads and limited visibility likely over
mountain passes. A few inches of snow possible in far west valleys
Tuesday morning. Very windy across southern and central areas.

.SPOTTER INFORMATION STATEMENT...Spotter activation will be required
today and tonight across central Wyoming. Please report hail size,
wind speeds greater than 50 mph, any flooding, snow and rainfall
amounts. Thank you.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 12, 8:13 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Riverton WY
813 PM MDT MON JUN 12 2017

WYZ004-130245-
North Big Horn Basin-
813 PM MDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BIG HORN COUNTY UNTIL 845
PM MDT...

At 812 PM MDT, Doppler radar was tracking a strong thunderstorm near
Otto, which is 14 miles west of Greybull, moving north at 40 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Lovell and Byron around 845 PM MDT.

Other locations impacted by this storm include Lovell Middle School,
Big Horn County Fairgrounds, Lovell Branch Library, Rocky Mountains
Middle School, Rocky Mountain High School, Foster Gulch Golf Course,
Cowley North Big Horn County Airport, Lovell High School, Emblem and
Burlington.

A severe thunderstorm watch remains in effect until 1000 PM MDT for
central Wyoming.

LAT...LON 4434 10802 4429 10855 4494 10867 4500 10829
TIME...MOT...LOC 0212Z 169DEG 36KT 4444 10834

TL
Special weather statement, Jun 12, 8:18 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Riverton WY
818 PM MDT MON JUN 12 2017

WYZ003-004-130245-
North Big Horn Basin-Cody Foothills-
818 PM MDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PARK COUNTY UNTIL
845 PM MDT...

At 818 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cody, moving north at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Cody around 830 PM MDT.
  Ralston around 845 PM MDT.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 1000 PM MDT for
central Wyoming.

LAT...LON 4491 10868 4437 10860 4436 10930 4445 10928
      4454 10928 4449 10918 4449 10914 4453 10916
      4460 10926 4460 10923 4461 10924 4461 10922
      4462 10922 4464 10925 4464 10927 4496 10924
TIME...MOT...LOC 0218Z 188DEG 34KT 4443 10906

Braun
Special weather statement, Jun 12, 8:21 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Riverton WY
821 PM MDT MON JUN 12 2017

WYZ004-008-009-130245-
North Big Horn Basin-Bighorn Mountains Southeast-Bighorn Mountains
West-
821 PM MDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON AND CENTRAL
BIG HORN COUNTIES UNTIL 845 PM MDT...

At 821 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Greybull to 8 miles southeast of Shell
Falls to 6 miles northwest of Meadowlark Lake. Movement was north at
45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Shell Falls around 830 PM MDT.
  Medicine Wheel around 845 PM MDT.

Other locations impacted by these storms include Deer Park
Campground, Bull Creek Campground, Lower Paint Rock Lake Campground,
Green Oasis Campground, Bighorn Canyon National Recreation Area,
Medicine Wheel Archeological Area, Cold Springs Campground, Medicine
Lodge Lake Campground, Lake Geneva Campground and Spear O Wigwam
Resort.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 1000 PM MDT for
central and north central Wyoming.

LAT...LON 4487 10786 4482 10782 4479 10783 4477 10775
      4471 10774 4471 10768 4468 10767 4470 10762
      4466 10752 4463 10752 4464 10750 4461 10747
      4460 10739 4456 10737 4456 10720 4416 10718
      4435 10799 4499 10827 4499 10788
TIME...MOT...LOC 0221Z 182DEG 40KT 4449 10795 4448 10752 4425 10728

Braun
Special weather statement, Jun 12, 8:29 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Riverton WY
829 PM MDT Mon Jun 12 2017

WYZ005>007-130400-
Southwest Big Horn Basin-Southeast Big Horn Basin-
Owl Creek and Bridger Mountains-
Including the cities of Thermopolis and Worland
829 PM MDT Mon Jun 12 2017

...Strong Southwest Wind through 10 PM...

In wake of a cold front, strong southwest wind between 20 and 35
mph with gusts to 55 mph will occur across Hot Springs and
Washakie Counties. The thunderstorms from earlier this evening
have pushed into northern Bighorn Basin.

21
Special weather statement, Jun 12, 8:31 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Riverton WY
831 PM MDT MON JUN 12 2017

WYZ008>011-130300-
Southeast Johnson County-Bighorn Mountains Southeast-Northeast
Johnson County-Bighorn Mountains West-
831 PM MDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON COUNTY UNTIL 900
PM MDT...

At 828 PM MDT, Doppler radar was tracking thunderstorms over
central and northern Johnson county, moving north at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
The Buffalo area.

This includes the following highways...
 Interstate 25 between mile markers 273 and 299.
 Interstate 90 between mile markers 42 and 95.

Theses storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 1000 PM MDT for
north central Wyoming.

LAT...LON 4404 10709 4456 10719 4456 10601 4387 10601
TIME...MOT...LOC 0228Z 184DEG 32KT 4432 10668

Braun
Special weather statement, Jun 12, 8:45 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Riverton WY
845 PM MDT MON JUN 12 2017

WYZ002>004-008-130330-
North Big Horn Basin-Cody Foothills-Bighorn Mountains West-Absaroka
Mountains-
845 PM MDT MON JUN 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BIG HORN AND
NORTHEASTERN PARK COUNTIES UNTIL 930 PM MDT...

At 844 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Dead Indian Pass to 11 miles
south of Byron to near Bighorn Lake. Movement was north at 55 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Bighorn Lake around 850 PM MDT.
  Byron and Horseshoe Bend around 855 PM MDT.
  Lovell and Clark around 900 PM MDT.
  Cowley around 905 PM MDT.
  Crooked Creek Natural Area around 910 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1000 PM MDT for
central Wyoming.

LAT...LON 4500 10791 4498 10788 4493 10788 4490 10785
      4459 10842 4467 10932 4500 10935
TIME...MOT...LOC 0244Z 180DEG 46KT 4472 10922 4465 10842 4484 10820

Braun

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:00 PM MDTTornado Warning Tornado observedRIWJohnson30 min
Jun 12, 6:02 PM MDTSevere Thunderstorm WarningRIWBig Horn, Park19 min
Jun 12, 6:18 PM MDTSevere Thunderstorm WarningRIWNatrona26 min
Jun 12, 6:19 PM MDTSevere Thunderstorm WarningRIWPark15 min
Jun 12, 6:19 PM MDTTornado Warning Tornado observedRIWBig Horn, Washakie26 min
Jun 12, 6:20 PM MDTSpecial Weather StatementRIWWashakie25 min
Jun 12, 6:24 PM MDTSpecial Weather StatementRIWNatrona36 min
Jun 12, 6:32 PM MDTTornado WarningRIWJohnson28 min
Jun 12, 6:35 PM MDTSpecial Weather StatementRIWNatrona25 min
Jun 12, 6:36 PM MDTSpecial Weather StatementRIW24 min
Jun 12, 6:40 PM MDTTornado Warning Tornado observedRIWNatrona35 min
Jun 12, 6:42 PM MDTSpecial Weather StatementRIWNatrona33 min
Jun 12, 6:45 PM MDTSpecial Weather StatementRIWJohnson30 min
Jun 12, 6:51 PM MDTSpecial Weather StatementRIWWashakie24 min
Jun 12, 6:56 PM MDTSevere Thunderstorm WarningRIWBig Horn, Johnson, Washakie34 min
Jun 12, 7:02 PM MDTSevere Thunderstorm WarningRIWJohnson43 min
Jun 12, 7:07 PM MDTSevere Thunderstorm WarningRIWJohnson, Natrona53 min
Jun 12, 7:12 PM MDTSpecial Weather StatementRIWJohnson33 min
Jun 12, 7:16 PM MDTAreal Flood AdvisoryRIWJohnson4 hr
Jun 12, 7:18 PM MDTSevere Thunderstorm WarningRIWJohnson, Natrona27 min
Jun 12, 7:34 PM MDTSevere Thunderstorm WarningRIWBig Horn, Johnson, Washakie19 min
Jun 12, 7:44 PM MDTSevere Thunderstorm WarningRIWJohnson46 min
Jun 12, 7:46 PM MDTSpecial Weather StatementRIW29 min
Jun 12, 7:49 PM MDTSpecial Weather StatementRIW26 min
Jun 12, 8:02 PM MDTSpecial Weather StatementRIWJohnson28 min
Jun 12, 8:03 PM MDTSpecial Weather StatementRIWJohnson27 min
Jun 12, 8:13 PM MDTSpecial Weather StatementRIWBig Horn32 min
Jun 12, 8:18 PM MDTSpecial Weather StatementRIWPark27 min
Jun 12, 8:21 PM MDTSpecial Weather StatementRIWBig Horn24 min
Jun 12, 8:31 PM MDTSpecial Weather StatementRIWJohnson29 min
Jun 12, 8:45 PM MDTSpecial Weather StatementRIW45 min
Jun 12, 8:47 PM MDTFlash Flood WarningRIWJohnson4 hr
Jun 12, 8:57 PM MDTSpecial Weather StatementRIWJohnson33 min
Jun 12, 9:27 PM MDTSpecial Weather StatementRIWJohnson33 min
Jun 12, 10:56 PM MDTHigh Wind WarningRIWFremont, Natrona, Sweetwater22 hr
Jun 13, 12:22 AM MDTFlash Flood WarningRIWJohnson4 hr

Nearby

Flash Flood Warnings in Wyoming, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.